Bounds for the k-term Zeckendorf representations of Tribonacci-Lucas numbers with explicit results
By: Awaou Lare Ousseni, Japhet Odjoumani and Guy Degla

Authors
Awaou Lare Ousseni
Institut de Mathématiques et de Sciences Physiques (IMSP), Université d’Abomey-Calavi (UAC), Dangbo, Benin
Japhet Odjoumani
Institut de Mathématiques et de Sciences Physiques (IMSP), Université d’Abomey-Calavi (UAC), Dangbo, Benin
Guy Degla
Institut de Mathématiques et de Sciences Physiques (IMSP), Université d’Abomey-Calavi (UAC), Dangbo, Benin
Language: English
Page range: 72 - 91
Submitted on: Apr 18, 2026
Accepted on: Sep 30, 2026
Published online: Oct 13, 2026
Published in print: Jan 1, 2026
Published by: West University of Timisoara
In partnership with: Paradigm Publishing Services
Publication frequency: Volume open
Keywords:
Related subjects:
© 2026 Awaou Lare Ousseni, Japhet Odjoumani, Guy Degla, published by West University of Timisoara
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.